# SDR 97ZZZX278

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8108M
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R8018006
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 4111810
- Condition: Defective
- Location: Battery Lug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR FALLING APART AFTER 95 HRS IN SERVICE.  PART OVERHAULED BY ELECTROSYSTEMS.  CERTIFICATE NR UT2R226L.
